Invariant metric estimates for $$\bar \partial $$ on some pseudoconvex domainson some pseudoconvex domains

Jeffery D. McNeal Department of Mathematics, Ohio State University

TBD mathscidoc:1701.332955

Arkiv for Matematik, 39, (1), 121-136, 1999.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 395 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{jeffery1999invariant,
  title={Invariant metric estimates for $$\bar \partial $$ on some pseudoconvex domainson some pseudoconvex domains},
  author={Jeffery D. McNeal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601149753764},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={1},
  pages={121-136},
  year={1999},
}
Jeffery D. McNeal. Invariant metric estimates for $$\bar \partial $$ on some pseudoconvex domainson some pseudoconvex domains. 1999. Vol. 39. In Arkiv for Matematik. pp.121-136. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601149753764.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved